数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 1225)

Filters        
Items/Page:    Sort:
Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 277-292
Wang, JG;  Wei, T(魏婷);  Zhou, YB
  |  View/Download:237/0
 
A new a posteriori parameter choice strategy for the convolution regularization of the space-fractional backward diffusion problem [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 233-248
Shi, C;  Wang, C;  Zheng, GH;  Wei, T(魏婷)
  |  View/Download:276/3
 
Bondage number of strong product of two paths [期刊论文]
FRONTIERS OF MATHEMATICS IN CHINA, 2015, 卷号: 10, 期号: 2, 页码: 435-460
Zhao, WS;  Zhang, HP(张和平)
  |  View/Download:119/1
 
A weighted finite difference method for the fractional diffusion equation based on the Riemann-Liouville derivative [期刊论文]
APPLIED NUMERICAL MATHEMATICS, 2015, 卷号: 90, 页码: 22-37
Sousa, E;  Li, C
  |  View/Download:170/1
 
Blow-up profiles for positive solutions of nonlocal dispersal equation [期刊论文]
APPLIED MATHEMATICS LETTERS, 2015, 卷号: 42, 页码: 59-63
Sun, JW;  Li, WT(李万同);  Yang, FY
  |  View/Download:102/2
 
Petrov-Galerkin finite element approximation for the three dimensional well model [期刊论文]
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 277, 页码: 47-56
Zhang, T
  |  View/Download:78/1
 
Non-matchable distributive lattices [期刊论文]
DISCRETE MATHEMATICS, 2015, 卷号: 338, 期号: 3, 页码: 122-132
Yao, HY;  Zhane, HP
  |  View/Download:57/0
 
On parameterized generalized skew-Hermitian triangular splitting iteration method for singular and nonsingular saddle point problems [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 254, 期号: -, 页码: 340-359
Zhang, GF(张国凤);  Liao, LD;  Liang, ZZ
  |  View/Download:204/0
 
Preconditioning optimal control of the unsteady Burgers equations with H-1 regularized term [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 254, 期号: -, 页码: 133-147
Zeng, ML;  Zhang, GF(张国凤)
  |  View/Download:78/1
 
Invasion by an inferior or superior competitor: A diffusive competition model with a free boundary in a heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 卷号: 423, 期号: 1, 页码: 377-398
Wang, J;  Zhang, L
  |  View/Download:74/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace